A 57-year-old female asked:
Disclaimer

whats wrong i have retetnion of fluid esp. on antidepressants . i am post menapausal . severe dizziness an high blood pressure .causin anxiety . help?

1 doctor answer
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Go see ur family doc: Unfortunately, you didn't mention/list your medications, aside from omeprazole, some of which can cause fluid retention. Too much blood pressure medication can also lower BP excessively leading to dizziness which can then cause anxiety. So tell your family doc about your concerns and ask about adjusting your medication regimen. Good luck!
Answered on Dec 3, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 57-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Adverse reaction: Different people have different sensitivities to medications. Benzos can cause a delirium like syndrome, Other psychotropic drugs may have anticholi ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Jane Steiner
42 years experience Psychiatry
Check your BP: Feeling dizzy could be an indication of low blood pressure, but not necessarily; it is often difficult to have any idea that one's BP is high unless y ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Blood pressure: BP varies throughout the day and differences like you saw are normal variation. Patients with anxiety typically have labile blood pressure and pulse r ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month